MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM X 34.9MM STRAIGHT ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM X 34.9MM STRAIGHT ROUTER; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5120071223S1
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during testing of the device, the bur slightly wobbled when running at the maximum speed.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text: photograph provided.
 
Event or Problem Description

Brand Name
3.0MM X 34.9MM STRAIGHT ROUTER
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10885550
Report Number0001811755-2020-03250
Device Sequence Number11584258
Product Code HBE
UDI-Device Identifier07613153093848
UDI-Public07613153093848
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2025
Device Model Number5120071223S1
Device Catalogue Number5120071223S1
Device Lot Number20031017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1